# SDR DALA2015101606338

- Difficulty date: October 15, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,591 hours, 27,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL LOWER SKIN BENT.  REMOVED, FABRICATED AND INSTALLED REPAIR DOUBLER AND HINGE IAW SRM 51-10-03, PAR 14 AND 21, 52-10-01, FIG 4, 51-30-01 AND 51-30-02.
